# SDR MWEA050067

- Difficulty date: July 5, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 48,372 hours, 43,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871519
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS UPPER AND LOWER SEAT TRACK IS WORN AND ADJUSTMENT HOLES ELONGATED.  REMOVED AND REPLACED SEAT TRACK.
